# SDR TWAA9818302

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 561-562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STRINGER 39R WITH EXFOLIATION CORROSION AT STA 561 TO 562, ON TOP INBD LIP APPROX 1 IN LONG.  CORROSION REMOVED AND REPAIRED WITH J-ANGLE PER SRM 53-00-03, PAGE 218.
